Alert archive / Texas / Tornado Warnings in 2022

Tornado Warning 75, NWS Shreveport, LA

November 29, 2022Sabine County, San Augustine County, Texas

NWS Shreveport, LA issued this tornado warning at Nov 29, 2022, 2:36 PM CST for Sabine County, San Augustine County, Texas. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 29, 2022, 2:36 PM CST (20:36 UTC)
Expired
Nov 29, 2022, 3:00 PM CST
In force
24 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Sabine County, TX, San Augustine County, TX

The radar

The Ft Polk radar (KPOE), 114 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 29, 3:00 PM CSTTSTM WND DMG6 S San Augustine, TXLARGE TREE AND TELEPHONE POLE SNAPPED AT A HOME NEAR THE INTERSECTION OF US HIGHWAY 96 AND FM ROAD 1751.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.6 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2022-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 377 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2022-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 442 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
377 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
452 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
442 m²/s²
0-3 km storm-relative helicity
503 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

643 
WFUS54 KSHV 292036
TORSHV
TXC403-405-292100-
/O.NEW.KSHV.TO.W.0075.221129T2036Z-221129T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
236 PM CST Tue Nov 29 2022

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Central San Augustine County in eastern Texas...
  Northwestern Sabine County in eastern Texas...

* Until 300 PM CST.
    
* At 236 PM CST, a severe thunderstorm capable of producing a tornado
  was located 9 miles southwest of Macune, or 18 miles north of
  Ebenezer, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Rosevine, Macune, Broaddus, Bronson and Chinaquapin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3131 9432 3158 9401 3143 9385 3121 9423
TIME...MOT...LOC 2036Z 230DEG 36KT 3130 9423 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

19

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Nov 29, 12:33 PM CST, 2 hours 3 minutes earlier.

Area forecast discussion, Nov 29, 12:33 PM CST, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1233 PM CST Tue Nov 29 2022

...New AVIATION...

.UPDATE...
Issued at 954 AM CST Tue Nov 29 2022

A few minor adjustments to POPs to account for current trends.
Otherwise, the remainder of the forecast remains on track. An
Enhanced Risk for severe weather remains east of a line from San
Augustine Texas to El Dorado Arkansas. Short-term progs continue
to indicate decent low-level shear along with steep lapse rates
this afternoon. With this set-up, isolated tornadoes remain
possible across the region, along with large hail, as wet-bulb
zero heights will top out near 10 kft.

&&

.SHORT TERM...
(Tuesday through Wednesday)
Issued at 208 AM CST Tue Nov 29 2022

There is much to talk about this morning in terms of severe
weather this afternoon/evening. First things first, the setup. An
upper-level trough will continue to eject eastward out of the
Rockies and into the Great Plains. Meanwhile, a surface low,
centered over central Kansas this morning, will gradually track
from Kansas to the Great Lakes today. At the same time, a surface
front extends from eastern South Dakota through central Nebraska
westward into southern Wyoming this morning.

Satellite imagery from this morning is showing an increasing plume
of stratus from the south, evident that warm moisture advection is
ongoing and rapidly pushing into the region thanks to a strong
low-level jet. Temperatures early this morning as of 29/09z range
from the upper 40s across our northern zones to near 60 degrees
across portions of our southern zones. In addition to the moisture
advection, we should see a good push of warm-air advection through
the rest of the morning and into the afternoon hours. This will
push our afternoon highs into the lower to upper 70s, with the
warmer temperatures across our southern zones.

The new day one outlook from the Storm Prediction Center continues
to highlight a Moderate Risk just to the east of our forecast area
through portions of Mississippi. Across our area, a Slight Risk
extends along a line and east of Nacogdoches, TX to Carthage, TX
to near Shreveport, LA and then into southwest Arkansas. An
Enhanced Risk picks up from San Augustine, TX northeastward to
Mansfield, LA to El Dorado, AR and areas east. This will be the
area for strong to severe thunderstorms this afternoon and
evening. Noteworthy change to the SPC outlook for today is the
highlighted hail risk which shows a hatched area through all of
the Slight Risk in our area with a hatched 30 percent in the
Enhanced Risk area.

As thunderstorms develop later this afternoon, supercell
structures will initially be expected with large hail, tornadoes,
and a few severe wind gusts likely. A few instances, especially in
this hatched hail outlook area mentioned above, could see 2 inch
or greater in diameter hail, and/or strong tornadoes in the more
robust supercells. While the most likely scenario for this playing
out will be across the Moderate Risk outlook area, there is still
some chance that this could happen in the Slight and Enhanced area
as well. National radar imagery from this morning is showing some
returns across portions of deep east Texas. Any of this activity
and anything that develops before midday should generally be
elevated and should only carry with is some hail threat.

The conditions are favorable that a considerable severe weather
risk remains in place for this afternoon and evening for portions
of our area. While the main threat does appear to be to the east
of area where the Moderate Risk is, there remains a threat across
our Louisiana Parishes, along with our deep east Counties and
portions of southwest Arkansas. Now is the time to prepare and
make a severe weather plan. Those that are in the highlighted risk
area that live in mobile or manufactured homes should make a plan
to find more sturdy shelter. Stay weather aware today and continue
to follow our social media pages for the latest information on the
incoming severe weather threat. /33/

&&

.LONG TERM...
(Wednesday Night through Tuesday)
Issued at 208 AM CST Tue Nov 29 2022

Strong sfc ridging will continue to build S into the region
Wednesday night in wake of the cold frontal passage later
tonight/Wednesday morning, which will result in the return of much
colder and drier conditions into the region. However, winds look to
stay up slightly with thin cirrus increasing from the W over the Nrn
half of the area Wednesday night, helping to offset radiational
cooling, but near to sub-freezing temps still are expected generally
near and N of the I-20 corridor of E TX/N LA. The cirrus is expected
to gradually thicken Thursday over the Nrn half of the region, ahead
of a weak perturbation aloft that will traverse the Red River Valley
of Srn OK/N TX. The increasing elevated cigs will result in cooler
temps over the Nrn half of the area Thursday afternoon compared to
stronger insolation across areas of Lower E TX into much of N LA,
with the progs now a bit more amplified with the approaching
perturbation Thursday night such that large scale ascent will
increase along the tongue of low level moisture return associated
with a 40+kt SWrly LLJ. This LLJ is progged to shift Ewd into NE
TX/SE OK/SW AR/NW LA and could moisten the column sufficiently
enough for isolated -SHRA development Thursday night over these
areas. Have added slight chance pops and also mentioned thunder as
well, as elevated lapse rates near 6.5 C/Km may support isolated
thunder along the LLJ axis. Did maintain slight chance pops Friday
morning for these same general areas as remnants of this
perturbation look to linger and could support isolated convection
development. Dry conditions are expected to return for the afternoon
as warm/continued low level moisture advection increase, with max
temps returning back to above normal for much of the region.

This trend in milder/more humid conditions will linger into the
first half of the upcoming weekend, with the progs consistent with
the flat Gulf of MX upper ridge expanding N into the region. To our
N, the next shortwave trough will quickly shift E across the Plains
Friday evening into the Upper MS Valley/Great Lakes Region
overnight, which will reinforce a cold front SE through much of OK
and Ozarks Saturday morning. With the upper level trough well to the
N, this front will become more increasingly shallow as it enters the
region later in the day Saturday, and is expected to become
stationary Saturday night somewhere over E TX/N LA. Ahead of the
front, enough low level moisture pooling may contribute to isolated
-SHRA development over the area Friday night, and near the frontal
sfc Saturday as elevated Pacific moisture increases along the
subtropical jet atop the flat ridging aloft in place. This should
contribute to an increase in scattered -SHRA Saturday night across
the Nrn half of the area, with weak overrunning also commencing atop
the stalled front. Have continued mention of the NBM chance pops for
areas generally along/N of I-20, but did taper the likely pops
across SE OK/Nrn sections of SW AR down to high chance given
variability amongst the progs in the placement of the better QPF.

The GFS appears too far S with the stalled front (over SE TX/Cntrl
LA) late Saturday night especially given the deep nearly
unidirectional Wrly flow atop the front, and thus is slower to
return the front back N as a warm front Sunday than the
ECMWF/Canadian/NBM. Believe the more Nrly position of the front is
more plausible in this case, with it returning back Nwd Sunday into
SE OK/Srn AR while continuing to focus isolated to scattered -SHRA
near and N of this bndry. Quite a temp range is expected from N to S
across the area Sunday, before the milder and more humid conditions
return areawide by Sunday night. Did maintain the slight chance/low
chance pops Sunday night and Monday mainly along/N of I-20 to
account for the proximity of the returning sfc bndry, with the
primary upper jet axis drifting back N of the region as well. Thus,
will have to await the next shortwave trough that will eject NE across
OK/KS/MO Tuesday, which will reinforce the next cold front SE into
the region, focusing an increase in scattered convection over much
of the area.

15

&&

.AVIATION...
(18Z TAFS)
Issued at 1217 PM CST Tue Nov 29 2022

Widespread MVFR cigs across the TAF sites as low clouds remain
across the region. In addition to the low cigs, isolated showers
and thunderstorms are starting to form. Look for this trend to
continue through the first half of the TAF period, with some
storms becoming strong to severe at all the TAF sites except KTYR,
KGGG, and KTXK. Storms should move out of the area from west to
east, followed by a cold front passage late this evening into the
early portions of the overnight period. Behind the front,
northwest winds 10-15 kts, with higher gusts, will push in much
cooler and drier air, along with clearing skies. /20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  76  42  55  35 /  70  10   0   0
MLU  75  46  56  34 /  80  60   0   0
DEQ  73  33  54  28 /  40   0   0   0
TXK  75  39  54  31 /  60   0   0   0
ELD  72  38  53  30 /  70  20   0   0
TYR  76  41  55  36 /  30   0   0   0
GGG  77  41  55  33 /  50   0   0   0
LFK  78  45  60  36 /  60  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...33
LONG TERM....15
AVIATION...20
Hazardous weather outlook, Nov 29, 12:38 PM CST, 1 hour 58 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1238 PM CST Tue Nov 29 2022

OKZ077-TXZ096-108-109-124-301200-
McCurtain-Red River-Franklin-Titus-Wood-
1238 PM CST Tue Nov 29 2022

This Hazardous Weather Outlook is for southeast Oklahoma and
northeast Texas.

.DAY ONE...This afternoon and tonight.

Isolated to scattered showers and a few thunderstorms will be
possible today across Southeast Oklahoma and extreme Northeast
Texas.
However, no hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ARZ050-051-059>061-070>073-LAZ001>004-TXZ097-110>112-125-126-136>138-
149>153-165>167-301200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Bowie-Camp-Morris-
Cass-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
1238 PM CST Tue Nov 29 2022

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, northwest Louisiana, east Texas and northeast
Texas.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms will increase across much of the region
through the afternoon, ahead of a strong upper level disturbance
that will progress east through the Plains into the Mississippi
Valley. Very warm, moist, and unstable air will be in place across
the area today ahead of this disturbance, which will fuel the threat
for strong to severe thunderstorms especially from portions of Deep
East Texas into much of North Louisiana and Southcentral Arkansas.
Damaging winds, large hail, and isolated tornadoes, some of which may
be strong over Northcentral and Northeast Louisiana, will all be
possible, before the storms and the severe weather threat diminish
from west to east this evening ahead of a cold front that will move
through the region.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

LAZ005-006-010>014-017>022-301200-
Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-
1238 PM CST Tue Nov 29 2022

...TORNADO WATCH 572 IN EFFECT UNTIL 7 PM CST THIS EVENING...

This Hazardous Weather Outlook is for north central Louisiana and
northwest Louisiana.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Showers and thunderstorms will increase across much of the region
through the afternoon and evening hours, ahead of a strong upper
level disturbance that will progress east through the Plains into the
Mississippi Valley. Very warm, moist, and unstable air will be in
place across the area today ahead of this disturbance, which will
fuel the threat for strong to severe thunderstorms especially from
portions of Deep East Texas into much of North Louisiana and
Southcentral Arkansas. Damaging winds, large hail, and isolated
tornadoes, some of which may be strong over Northcentral and
Northeast Louisiana, will all be possible, before the storms and the
severe weather threat diminish from west to east this evening ahead
of a cold front that will move through the region.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

13

In the hours before

Special weather statement, Nov 29, 12:28 PM CST, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1228 PM CST Tue Nov 29 2022

ARZ073-LAZ006-291900-
Union AR-Union LA-
1228 PM CST Tue Nov 29 2022

...A strong thunderstorm will impact portions of southeastern Union
County in south central Arkansas and northeastern Union Parishes
through 100 PM CST...

At 1227 PM CST, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Farmerville, or 12 miles southwest of Huttig,
moving northeast at 50 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Huttig, Marion, Felsenthal, Cecil and Litroe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 PM CST for north central
Louisiana.

&&

LAT...LON 3298 9208 3297 9207 3292 9207 3289 9208
      3278 9231 3291 9242 3314 9212 3312 9212
      3311 9214 3307 9213 3307 9211 3303 9211
      3303 9209 3301 9207
TIME...MOT...LOC 1827Z 232DEG 44KT 3289 9229

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Nov 29, 1:41 PM CST, 55 minutes before
Special Weather Statement
National Weather Service Shreveport LA
141 PM CST Tue Nov 29 2022

LAZ017-018-TXZ167-292030-
Natchitoches LA-Sabine LA-Sabine TX-
141 PM CST Tue Nov 29 2022

...A strong thunderstorm will impact portions of west central
Natchitoches, central Sabine Parishes in northwestern Louisiana and
northeastern Sabine Counties through 230 PM CST...

At 140 PM CST, Doppler radar was tracking a strong thunderstorm near
Milam, or 20 miles north of Toledo Bend Dam, moving northeast at 40
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Milam, Many, Fisher, Robeline, Negreet and Marthaville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 PM CST for northwestern
Louisiana.

&&

LAT...LON 3136 9371 3146 9380 3180 9337 3159 9322
TIME...MOT...LOC 1940Z 232DEG 35KT 3145 9369

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Nov 29, 2:21 PM CST, 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
221 PM CST Tue Nov 29 2022

LAZ017-018-292100-
Natchitoches LA-Sabine LA-
221 PM CST Tue Nov 29 2022

...A strong thunderstorm will impact portions of central Natchitoches
and northeastern Sabine Parishes through 300 PM CST...

At 221 PM CST, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Many, or 14 miles southwest of Natchitoches,
moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Natchitoches, Provencal, Natchez, Clarence, Robeline, Grand Ecore,
Clear Lake, Hagewood and St. Maurice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 PM CST for north central
and northwestern Louisiana.

&&

LAT...LON 3167 9344 3194 9297 3170 9297 3155 9336
TIME...MOT...LOC 2021Z 238DEG 32KT 3164 9333

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Nov 29, 2:34 PM CST, 2 minutes before
Special Weather Statement
National Weather Service Shreveport LA
234 PM CST Tue Nov 29 2022

TXZ152-165>167-292100-
Sabine TX-Angelina TX-Nacogdoches TX-San Augustine TX-
234 PM CST Tue Nov 29 2022

...A strong thunderstorm will impact portions of southeastern
Nacogdoches, central Angelina, San Augustine and west central Sabine
Counties through 300 PM CST...

At 233 PM CST, Doppler radar was tracking a strong thunderstorm near
Etoile, or 19 miles east of Lufkin, moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Huntington, San Augustine, Macune, Etoile, Rosevine, Broaddus,
Bronson, Denning, Shawnee and Chinaquapin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3115 9455 3131 9464 3159 9407 3128 9388
TIME...MOT...LOC 2033Z 239DEG 49KT 3133 9439

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

26

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 2:34 PM CSTSpecial Weather StatementSHVSan Augustine26 min
Nov 29, 2:42 PM CSTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby48 min
Nov 29, 2:58 PM CSTTornado WarningSHVSabine, San Augustine47 min
Nov 29, 3:26 PM CSTSevere Thunderstorm Warning Considerable damage threatSHVSabine, Shelby49 min
Nov 29, 4:35 PM CSTSpecial Weather StatementSHVSan Augustine40 min
Nov 29, 4:56 PM CSTTornado WarningSHVSabine, San Augustine49 min

Nearby

Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.